Mathematische Zeitschrift

, Volume 180, Issue 4, pp 503–523

Primitivity in differential operator rings

  • Kenneth R. Goodearl
  • Robert B. WarfieldJr.
Article

DOI: 10.1007/BF01214722

Cite this article as:
Goodearl, K.R. & Warfield, R.B. Math Z (1982) 180: 503. doi:10.1007/BF01214722

Copyright information

© Springer-Verlag 1982

Authors and Affiliations

  • Kenneth R. Goodearl
    • 1
  • Robert B. WarfieldJr.
    • 2
  1. 1.Department of MathematicsUniversity of UtahSalt Lake CityUSA
  2. 2.Department of MathematicsUniversity of WashingtonSeattleUSA